# SDR NSVA96004

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129CJ
- Make and model: Beech 1900C
- Aircraft serial: UC129
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Control Panel
- Part number: 6226200002
- Condition: Shorted
- Location: Console
- Component: Collins, HCP74
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE, SMOKE WAS OBSERVED COMING FROM CENTER CONSOLE.  EXECUTED EMERGENCY PROCEDURES FOR SMOKE IN THE COCKPIT.  DECLARED EMERGENCY AND EXECUTED AN UNEVENTFUL LANDING.  PRIOR TO LANDING, THE SOURCE OF SMOKE CEASED AND THE SMOKE DISSIPATED.  (X)
